# SDR FDEA200911254158

- Difficulty date: November 25, 2009
- Submitted: November 25, 2009
- Operation: Air carrier
- Aircraft: N934FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24331
- Aircraft time: 50,153 hours, 32,684 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: 146N54269
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO STA 1220, RBL 8 TO RBL 10 FLOOR SUPPORT BRACKET CORRODED.    CORROSION REMOVED IAW SRM 51-10-02 REV. 98. EVALUATED AND FOUND EXCEED LIMIT IAW SRM 53-00-07 REV. 98. MATERIALS REMOVED = 0.010", MATERIAL   THICKNESS = 0.040", MATERIAL REMAINED = 0.030".  SUPPORT BRACKET (SHEAR CLIP) FABRICATED IAW DWG NR 146N5426 SHT 1, REV A AND PL 146N5426 REV. G. SHEAR CLIP PART MARKED IAW GMM 7-0-1001.  REPAIR IS CLASSIFIED AS MINOR IAW GMM 6-2-100 CRITERIA.
